# SDR UIEA2024050800362

- Difficulty date: May 9, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N485MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30607
- Aircraft time: 105,484 hours, 18,797 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Cracked
- Location: L1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - LOWER SIDE CORNER CRACK AT L1 ENTRY DOOR( 1. REMOVED AFFECTED FASTENERS IAW SRM 51-40-02-0G-0 REV 100. 2. ACCOMPLISHED JOB IAW EI T2024A52M-858 REV 1. 3. INSTALLED AFFECTED FASTENERS IAW SRM 51-40-02-0G-0 REV 100, DWG 65B01836 SH2 REV AB AND 65B01836 SH23 REV E. 4. CONDITION CHECK NORMAL AND JOB COMPLETED.  )
